Vol. 125, No. 1, 2000 · Contents

Walter Farkas, Jon Johnsen, Winfried Sickel:
Traces of anisotropic Besov-Lizorkin-Triebel spaces—a complete treatment of the borderline cases

Salvatore Bonafede, Francesco Nicolosi:
A generalized maximum principle for boundary value problems for degenerate parabolic operators with discontinuous coefficients

Jan Chrastina:
Examples from the calculus of variations I. Nondegenerate problems

Giuseppa Riccobono:
Convergence theorems for the PU-integral

Aleksander Misiak, Alicja Ryz:
$n$-inner product spaces and projections

Jaroslav Ivanco:
On supermagic regular graphs

Jan Jakubik, Maria Csontoova:
Cancellation rule for internal direct product decompositions of a connected partially ordered set

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 3 Jan 2005. Last modified: 4 February 2005.

© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition